Oral Health

Question
Posted by: Cheryl | 2009/04/09

Q.

Medication and toddler

Hi doc,

My daughter is almost 3 and I have noticed small grey patches on two of her teeth. I have seen other small children with horrible grey, " rotton"  looking teeth and I want to prevent this.

She has had some health problems and so has been on medication since about 6 months old and I am sure that this is the cause of her grey spots. I brush her teeth morning and evening, after giving her medication. She doesn' t really have a sweet tooth so does not really eat too m any sweets. What can I do to make the grey spots dissappear and to prevent any further damage to her teeth?
Thanks in advance!

Expert's Reply

A.

Oral health expert

the problem is most likely due to the medication .have her seen to by a dentist asap.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.